# SDR AALA202010119007

- Difficulty date: October 9, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N996NN
- Make and model: Boeing 737823
- Aircraft serial: 31248
- Aircraft time: 12,507 hours, 5,282 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Fwd Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  AT CRUISE, FORWARD LAVATORY SMOKE LIGHT ILLUMINATED AND ORAL ALARM ACTUATED FOR APPROXIMATELY 5 SECONDS, THEN CEASED.  NO SIGNS OF SMOKE OR FIRE IN THE LAVATORY.  PERFORMED LAVATORY SMOKE DETECTION SELF TEST, REF AMM 26-14-00, NO DEFECTS NOTED AT THIS TIME.  OPERATIONAL CHECK NORMAL.
